Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – R
Rafi, Kasra
A characterization of short curves of a Teichmüller geodesic
Covers and the curve complex
Digraphs and cycle polynomials for free-by-cyclic groups
Hyperbolicity in Teichm\"{u}ller space
Rigidity of Teichmüller space
Ragnarsson, Kári
Saturated fusion systems as idempotents in the double Burnside ring
Randal-Williams, Oscar
Homological stability for spaces of embedded surfaces
Infinite loop spaces and positive scalar curvature in the presence of a fundamental group
Monoids of moduli spaces of manifolds
Randall, Duane
Kervaire invariants and selfcoincidences
Ranganathan, Dhruv
Moduli of stable maps in genus one and logarithmic geometry I
Ranicki, Andrew
Blanchfield and Seifert algebra in high-dimensional boundary link theory I: Algebraic K—theory
Noncommutative localisation in algebraic K—theory I
The signature of a fibre bundle is multiplicative mod 4
Rapagnetta, Antonio
Fourier-Mukai and autoduality for compactified Jacobians. II
Răsdeaconu, Rareş
Qualitative aspects of counting real rational curves on real K3 surfaces
Rasmussen, Jacob
Lens space surgeries and a conjecture of Goda and Teragaito
Some differentials on Khovanov-Rozansky homology
The Hilbert scheme of a plane curve singularity and the Homfly homology of its link
Ray, Nigel
Flag Manifolds and the Landweber—Novikov Algebra
Reeves, Lawrence
A combination theorem for strong relative hyperbolicity
Groups acting on CAT(0) cube complexes
Reich, Holger
Equivariant covers for hyperbolic groups
Reid, Alan
All finite groups are involved in the Mapping Class Group
LERF and the Lubotzky—Sarnak Conjecture
On the geometric boundaries of hyperbolic 4—manifolds
On the virtual Betti numbers of arithmetic hyperbolic 3—manifolds
Zariski dense surface subgroups in SL(3, Z)
Reineke, Markus
MPS degeneration formula for quiver moduli and refined GW/Kronecker correspondence
Rennemo, Jørgen
Universal polynomials for tautological integrals on Hilbert schemes
Rezk, Charles
A cartesian presentation of weak n–categories
Comparison of models for $(\infty, n)$-categories, I
Correction to “A cartesian presentation of weak n–categories”
Rimányi, Richárd
Chern-Schwartz-MacPherson classes of degeneracy loci
Riolo, Stefano
Hyperbolic Dehn filling in dimension four
Ritter, Alexander
Circle-actions, quantum cohomology, and the Fukaya category of Fano toric varieties
Novikov-symplectic cohomology and exact Lagrangian embeddings
Rizell, Georgios
The classification of Lagrangians nearby the Whitney immersion
Unlinking and unknottedness of monotone Lagrangian submanifolds
Robalo, Marco
Brane actions, categorifications of Gromov-Witten theory and quantum K-theory
Roberts, Justin
Classical 6j-symbols and the tetrahedron
Roberts, Lawrence
On knot Floer homology in double branched covers
Totally twisted Khovanov homology
Roberts, Rachel
$C^0$ approximations of foliations
Robertson, Marcy
Operads of genus zero curves and the Grothendieck-Teichmuller group
Rochon, Frédéric
Quasi-asymptotically conical Calabi-Yau manifolds
Rodríguez, Maria
Minimal surfaces with positive genus and finite total curvature in $\mathbb{H}^2 \times \mathbb{R}$
Roe, John
Warped cones and property A
Rognes, John
A chain rule in the calculus of homotopy functors
Homology operations in the topological cyclic homology of a point
Rational algebraic k-theory of topological k-theory
The smooth Whitehead spectrum of a point at odd regular primes
Roitzheim, Constanze
Rigidity and exotic models for the K—local stable homotopy category
Röndigs, Oliver
Slices of hermitian K-theory and Milnor's conjecture on quadratic forms
Rose, David
Deformations of colored sl(N) link homologies via foams
Rosenberg, Harold
The Dirichlet problem for constant mean curvature graphs in $\m\times\real$
Rosenberg, Jonathan
Equivariant Euler characteristics and K—homology Euler classes for proper cocompact G—manifolds
Ross, Dustin
The Gerby Gopakumar-Marino-Vafa formula
Ross, Julius
Variation of Gieseker moduli spaces via quiver GIT, I
Rossetti, Juan Pablo
Tetra and Didi, the cosmic spectral twins
Rossi, Paolo
DR/DZ equivalence conjecture and tautological relations
Rotman, Regina
Rourke, Colin
The compression theorem I
The compression theorem II: directed embeddings
The surjectivity problem for one-generator, one-relator extensions of torsion-free groups
Röver, Claas
Addendum to "commensurations and subgroups of finite index of Thompson's group F''
Commensurations and subgroups of finite index of Thompson's group F
Rozansky, Lev
Matrix factorizations and link homology II
Ruan, Yongbin
A mathematical theory of the gauged linear sigma model
Ruberman, Daniel
A splitting theorem for the Seiberg-Witten invariant of a homology $S^1 \times S^3$
Knot concordance and Heegaard Floer homology invariants in branched covers
Nonorientable surfaces in homology cobordisms
Positive scalar curvature, diffeomorphisms and the Seiberg—Witten invariants
Rohlin's invariant and gauge theory II. Mapping tori
Rohlin's invariant and gauge theory III. Homology 4—tori
Rubinstein, Joachim
1-efficient triangulations and the index of a cusped hyperbolic 3-manifold
Period three actions on the three-sphere
Veering triangulations admit strict angle structures
Rubinstein, Yanir
Slowly converging Yamabe flows
Ruddat, Helge
Skeleta of affine hypersurfaces
Rudyak, Yuli
Small values of the Lusternik—Schnirelman category for manifolds
Toward a general theory of linking invariants
Ruiz del Portal, Francisco
About the homological discrete Conley index of isolated invariant acyclic continua
Runkel, Ingo
Orbifolds of n-dimensional defect TQFTs
Rüping, Henrik
The Farrell-Jones conjecture for arbitrary lattices in virtually connected Lie groups